# SDR FDEA201701170212

- Difficulty date: January 17, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLOOR PANEL REMOVAL, FOUND STA 1790, X=75 SEAT TRACK CORRODED AT FLOOR PANEL CONTACT AREA. CORROSION REMOVED AS PER SRM 51-21-01-0G AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101.  REPAIR CARRIED OUT PER SRM 53-00-52-2R FIGURE 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
